Alert archive / Illinois / Gale Warnings in 2014

Gale Warning 1, NWS Chicago, IL

January 2, 2014

NWS Chicago, IL issued this gale warning at Jan 2, 2014, 3:15 PM CST. It took effect at Jan 3, 2014, 3:00 PM CST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 2, 2014, 3:15 PM CST (21:15 UTC)
In effect from
Jan 3, 2014, 3:00 PM CST
Expired
Jan 4, 2014, 9:22 AM CST
In force
18 hr
Issued by
NWS Chicago, IL

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this gale warning went out at Jan 2, 3:12 PM CST, 3 minutes earlier.

Area forecast discussion, Jan 2, 3:12 PM CST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
312 PM CST THU JAN 2 2014

.DISCUSSION...
310 PM CST

VERY SHORT TERM...TONIGHT...

ONLY CHANGES TO THE GOING HEADLINES WAS TO EXTEND THE LAKE EFFECT
SNOW WARNING THROUGH 09 UTC FOR MY NORTHWESTERN INDIANA
COUNTIES...AND ALSO TO DROP OUT LAKE AND DUPAGE COUNTIES IN ILLINOIS.

THE LAKE EFFECT SNOW PLUME CONTINUES TO IMPACT AREAS FROM
NORTHEASTERN COOK...SOUTHWARD ACROSS EASTERN WILL AND INTO EASTERN
KANKAKEE. THIS BAND OF LAKE EFFECT SNOW SHOWERS WILL GRADUALLY
CONTINUE TO SHIFT EASTWARD TOWARDS NORTHEASTERN INDIANA AS THE
BOUNDARY LAYER FLOW BACKS NORTHWESTWARD. THIS SHOULD BRING AN END
TO ALL OF THE SNOW TO MY ILLINOIS COUNTIES BY EARLY THIS EVENING.
HOWEVER...IT APPEARS THAT THE LAKE EFFECT SNOW WILL CONTINUE ACROSS
LAKE AND PORTER COUNTY INDIANA THROUGH MUCH OF THE EVENING. THE SNOW
COULD EVEN BECOME A BIT HEAVIER HERE DO TO DECENT POTENTIAL OF THE
DEVELOPMENT OF A LAKE INDUCED MESO LOW ACROSS THE SOUTHERN END OF
LAKE MICHIGAN. IF THIS DOES OCCUR...AMOUNTS COULD PILE UP QUICKLY
THIS EVENING ACROSS PORTIONS OF LAKE AND PORTER INDIANA.
OVERALL...I AM EXPECTING A GOOD 6 TO 10 INCHES EXTENDING ACROSS LAKE
AND PORTER...WITH ISOLATED HIGHER AMOUNTS POSSIBLE. THE LAKE EFFECT
SNOWS WILL COME TO AN END OVERNIGHT.

THE MAIN STORY BEHIND THIS LAKE SNOW...IS THE VERY COLD CONDITIONS
AND DANGEROUSLY COLD WIND CHILLS TONIGHT. SURFACE HIGH PRESSURE WILL
BUILD OVER THE MID MISSISSIPPI VALLEY OVERNIGHT...AND THE
COMBINATION OF CLEARING SKIES AND LIGHTER WINDS WITH NEW SNOW ALL
SUGGEST VERY COLD. I DID NOT MAKE ANY BIG CHANGES TO THE GOING
FORECAST LOWS OR WIND CHILLS...THUS THE CURRENT WIND CHILL HEADLINES
APPEAR TO BE IN GOOD SHAPE.  THE ONLY POSSIBLE CHANGES WOULD BE TO
ADD ADDITIONAL PORTIONS OF THE CHICAGO METRO...AS MIN WIND CHILLS
LOOK TO BE NEAR -20. HOWEVER...AT THIS TIME...I WILL LET THE EVENING
SHIFT GET A BETTER LOOK AT THIS POTENTIAL.

KJB

FRIDAY THROUGH THURSDAY...
COMING SHORTLY.

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 20Z...

* SNOW CONTINUING FOR THE NEXT COUPLE/FEW HOURS...THEN ABRUPTLY
  SHIFTING EAST INTO NORTHWEST INDIANA. PERIOD OF IFR/LIFR VSBY
  WITHIN HEAVIER POCKETS OF SNOW.
* POTENTIAL FOR SINGLE BAND OF HEAVY SNOW TO MOVE OVER THE
  TERMINALS PARTICULARLY MDW BRINGING LIFR/VLIFR VSBY AND INTENSE
  SNOW RATES.

BMD

//DISCUSSION...UPDATED 18Z...

WIDESPREAD LAKE EFFECT SNOW CONTINUES ACROSS THE CHICAGO METRO
AREA...WITH BAND OF BETTER ORGANIZED CONVERGENCE STRETCHING FROM
RACINE SOUTH ACROSS WAUKEGAN...OHARE AND INTO JOLIET. MODELS
INDICATE A SLOW EASTWARD TREND OVER THE NEXT COUPLE HOURS...THEN A
MORE ABRUPT EASTWARD SHIFT MID AFTERNOON WHICH SHOULD PUSH THE
SHOWERS EAST OF ORD/MDW AND INTO NORTHWEST INDIANA INCLUDING GYY.
WHILE PATCHY 1/2SM VSBY IS POSSIBLE IN THE MORE WIDESPREAD CELLS
ACROSS THE AREA...THE GREATEST CONCERN FOR 1/2SM AND EVEN LOWER LIES
WITHIN THIS AREA OF CONVERGENCE. ONCE THE BAND SHIFTS EAST...WINDS
SHOULD BACK SLIGHTLY FROM THE NNE TO THE NNW AND SNOW SHOULD QUICKLY
TAPER TO LIGHT SNOW OR FLURRIES...BEFORE ENDING ALTOGETHER LATER IN
THE AFTERNOON. STRONG HIGH PRESSURE WILL BUILD INTO THE UPPER
MIDWEST THIS EVENING AND TONIGHT...ALLOWING SKIES TO SCATTER OUT AND
WINDS TO DIE DOWN...AND CONTINUE TO BACK THROUGH THE OVERNIGHT
HOURS. BY MID MORNING FRIDAY...THE HIGH WILL BUILD OVER THE MID OHIO
VALLEY WITH WINDS TURNING SSW LOCALLY...AND BECOMING GUSTY IN THE
AFTERNOON AS THE GRADIENT TIGHTENS BEHIND THE DEPARTING HIGH.

BMD

//ORD AND MDW CONFIDENCE...UPDATED 20Z...

* MEDIUM CONFIDENCE IN TIMING SNOW/VSBY TRENDS THROUGH THE
  AFTERNOON.
* MEDIUM HIGH CONFIDENCE IN WIND TRENDS.

BMD

//OUTLOOK FOR ORD/MDW FOR 00Z SATURDAY-12Z THURSDAY...UPDATED 12Z...

FRIDAY NIGHT...VFR.

SATURDAY...SNOW SHOWERS ARRIVE AFTERNOON...MVFR/IFR LIKELY.

SUNDAY...CHANCE SNOW SHOWERS AND MVFR/IFR.

MONDAY AND TUESDAY...BREEZY AND VFR...SOME MVFR POSSIBLE MONDAY.

WEDNESDAY...SNOW AND IFR POSSIBLE.

LENNING

&&

.MARINE...
238 PM CST

A CONVERGENT BAND ASSOCIATED WITH HEAVY LAKE EFFECT SNOW WILL
CONTINUE TO SHIFT EAST ACROSS THE LAKE THROUGH TONIGHT.  WINDS WILL
GENERALLY SHIFT TO OUT OF THE NORTHWEST/WEST OVERNIGHT AND WEAKEN AS
HIGH PRESSURE MOVES OVER THE LAKE.  DID NOT MAKE ANY CHANGES TO THE
GOING SMALL CRAFT ADVISORIES AS THEY LOOK ACCURATE IN TIMING AND
LOCATION.  WINDS TURN SOUTHWEST BEHIND THE HIGH TOMORROW AND QUICKLY
INCREASE AS THE PRESSURE GRADIENT TIGHTENS.  STORM FORCE GUSTS ARE
STILL VERY LIKELY...SO UPGRADED THE STORM FORCE WATCH TO A WARNING
FOR ALL OF THE OPEN WATERS.  THE WARNING BEGINS TOMORROW AT NOON AND
GOES THROUGH SATURDAY AFTERNOON.  EXPECTING GALES BY NOON
TOMORROW...BUT THEY WILL QUICKLY INCREASE TO STORM FORCE.  KEPT MAX
GUSTS BETWEEN 50 AND 55 KT...BUT SOME GUIDANCE SUGGESTS 55 KT GUSTS
ARE POSSIBLE.  GALES ARE THEN EXPECTED AT THE TAIL END OF THE
WARNING.  ALSO ISSUED A GALE WARNING FOR THE NEARSHORE WATERS.
SMALL CRAFT WINDS ARE EXPECTED BY LATE MORNING/NOON AND QUICKLY
INCREASE TO GALES BY EARLY AFTN.  AS SUCH JUST WENT WITH A GALE
WARNING.  A SMALL CRAFT WILL PROBABLY BE NEEDED AFTER THE GALE
WARNING...WHICH EXPIRES SATURDAY AT NOON.

WINDS DIMINISH AND BECOME WEST BEHIND THE LOWS COLD FRONT.  NOTE THE
ACTUAL LOW PASSES TO OUR NORTH OVER ONTARIO.  STRONG HIGH PRESSURE
BUILDS DOWN THE PLAINS SUNDAY AND MONDAY WHILE A LOW FORMS OVER THE
GULF COAST SUNDAY MORNING.  THE LOW QUICKLY DEEPENS AS IT MOVES
NORTHEAST INTO QUEBEC MONDAY.  AS SUCH NORTHWEST WINDS ARE EXPECTED
SATURDAY NIGHT INTO SUNDAY AND THEN INCREASE TO 30 KT SUNDAY
EVENING.  GALE FORCE GUSTS ARE POSSIBLE PRIMARILY OVER THE SOUTHERN
HALF OF THE LAKE SUNDAY NIGHT AND THEN GALES SPREAD ACROSS THE LAKE
MONDAY AS WINDS SHIFT TO THE WEST.  WINDS FINALLY DIMINISH TO BELOW
GALES TUESDAY AS THE LOW DEPARTS AND HIGH PRESSURE SPREADS OVER THE
SOUTH EAST U.S.  WINDS APPEAR TO REMAIN BELOW 30 KT THROUGH MID WEEK
NEXT WEEK AS HIGH PRESSURE IS OVER THE EASTERN HALF OF THE U.S.

JEE

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...LAKE EFFECT SNOW WARNING...ILZ014-ILZ022 UNTIL 6 PM THURSDAY.

     LAKE EFFECT SNOW ADVISORY...ILZ023 UNTIL 6 PM THURSDAY.

     WIND CHILL ADVISORY...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-
     ILZ011-ILZ012-ILZ019-ILZ020-ILZ021-ILZ032...9 PM THURSDAY
     TO 10 AM FRIDAY.

IN...LAKE EFFECT SNOW WARNING...INZ001-INZ002 UNTIL 3 AM FRIDAY.

     LAKE EFFECT SNOW ADVISORY...INZ010-INZ011 UNTIL MIDNIGHT FRIDAY.

LM...STORM WARNING...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
     LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-LMZ868-
     LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...NOON FRIDAY TO 4 PM
     SATURDAY.

     GALE WARNING...LMZ740-LMZ741-LMZ742-LMZ743-LMZ744-LMZ745...10 AM
     FRIDAY TO NOON SATURDAY.

     SMALL CRAFT ADVISORY...NEARSHORE WINTHROP HARBOR TO GARY IN UNTIL 4 AM
     FRIDAY.

     SMALL CRAFT ADVISORY...NEARSHORE GARY TO MICHIGAN CITY IN UNTIL 9 AM FRIDAY.

&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jan 2, 10:17 AM CST, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1017 AM CST THU JAN 2 2014

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
031630-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
1017 AM CST THU JAN 2 2014 /1117 AM EST THU JAN 2 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAVY LAKE EFFECT SNOW SQUALLS WILL OCCUR AT TIMES IN NORTHEAST
ILLINOIS AND NORTHWEST INDIANA THIS AFTERNOON AND TONIGHT. THIS
WILL RESULT IN VISIBILITY NEAR ZERO AT TIMES...WITH HIGH SNOWFALL
RATES AND LOCALIZED SIGNIFICANT SNOW ACCUMULATIONS.

DANGEROUSLY COLD TEMPERATURES AND WIND CHILLS WILL OCCUR ACROSS
NORTH CENTRAL AND PARTS OF NORTHEAST ILLINOIS TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

DANGEROUSLY COLD TEMPERATURES AND WIND CHILLS WILL CONTINUE
ACROSS PARTS OF NORTHERN ILLINOIS ON FRIDAY MORNING.

NEAR RECORD COLD TEMPERATURES WITH DANGEROUS WIND CHILLS ARE
BECOMING MORE LIKELY SUNDAY NIGHT THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL TOTALS TO THE NATIONAL
WEATHER SERVICE CHICAGO.

&&

LMZ740>745-031630-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
1017 AM CST THU JAN 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT THROUGH FRIDAY MORNING. HAZARDOUS CONDITIONS INCLUDING
GALES ARE PROBABLE AGAIN ON FRIDAY AFTERNOON INTO SATURDAY.

STRONG WINDS AND HIGH WAVES MAY LEAD TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT SUNDAY AFTERNOON THROUGH AT LEAST TUESDAY FOR POINTS
EAST OF GARY INDIANA AND MONDAY INTO TUESDAY FOR POINTS WEST OF
GARY INDIANA.

&&

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-031630-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
1017 AM CST THU JAN 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

GALES AND FREEZING SPRAY ARE LIKELY FRIDAY INTO SATURDAY...WITH
STORM FORCE WINDS POSSIBLE FRIDAY NIGHT.

GALES AND FREEZING SPRAY ARE POSSIBLE MONDAY INTO MONDAY NIGHT.

&&

RODRIGUEZ

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO

In the hours before

Local storm report, Jan 2, 1:33 PM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
133 PM CST THU JAN 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     SNOW             1 SW STREAMWOOD         42.01N 88.19W
01/02/2014  M13.0 INCH       COOK               IL   COCORAHS

            STORM TOTAL

&&

ACS
Local storm report, Jan 2, 1:46 PM CST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
146 PM CST THU JAN 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     SNOW             HARWOOD HEIGHTS         41.97N 87.81W
01/02/2014  M11.8 INCH       COOK               IL   COCORAHS

            STORM TOTAL

&&

ACS
Local storm report, Jan 2, 2:01 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
201 PM CST THU JAN 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     SNOW             ROMEOVILLE              41.65N 88.09W
01/02/2014  E8.7 INCH        WILL               IL   OFFICIAL NWS OBS

            STORM TOTAL THROUGH NOON

&&

IZZI
Local storm report, Jan 2, 2:37 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
237 PM CST THU JAN 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     SNOW             KANKAKEE                41.12N 87.86W
01/02/2014  M4.6 INCH        KANKAKEE           IL   TRAINED SPOTTER

&&

IZZI
Local storm report, Jan 2, 2:44 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
244 PM CST THU JAN 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     SNOW             CROWN POINT             41.42N 87.36W
01/02/2014  M1.4 INCH        LAKE               IN   COCORAHS

            SNOW IN PAST SIX HOURS. 4.5 INCHES ON THE GROUND.

0220 PM     SNOW             OAK LAWN                41.72N 87.75W
01/02/2014  M9.0 INCH        COOK               IL   TRAINED SPOTTER

            STORM TOTAL SINCE NEW YEARS EVE. 1.2 INCHES OVER THE PAST
            4 HOURS. HEAVY SNOW AND NEAR WHITE-OUT CONDITIONS AT
            REPORT TIME.

&&

RC
Local storm report, Jan 2, 3:11 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
311 PM CST THU JAN 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     SNOW             GARDNER                 41.19N 88.31W
01/02/2014  M2.8 INCH        GRUNDY             IL   PUBLIC

            LAKE EFFECT SNOW TOTAL TODAY. RELAYED VIA FACEBOOK.

&&

RC

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 3:59 AM CSTStorm WatchLOT11 hr
Jan 2, 4:33 AM CSTLake Effect Snow AdvisoryLOTDuPage5 hr
Jan 2, 4:33 AM CSTWind Chill AdvisoryLOTBoone, DeKalb, Grundy, Kane, Kendall, Lake and 6 more29 hr
Jan 2, 9:10 AM CSTLake Effect Snow AdvisoryLOTKankakee15 hr
Jan 2, 3:15 PM CSTStorm WarningLOT42 hr

Nearby

Gale Warnings in Illinois, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.